# SDR 98ZZZX2622

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3794F
- Make and model: Cessna 172H
- Aircraft serial: 17255289
- Engine: Cont O300D
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: SA10200AL
- Condition: Worn
- Location: Nr 2
- Part time: 222 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 CYLINER REMOVED FOR ZERO COMPRESSION.  EXHAUST VALVE SEAT BADLY WORN AND EXHAUST GUIDE VERY LOOSE.  INTAKE VALVE ALSO LEAKING AND SEAT IS TOO WIDE.  EXHAUST VALVE EXTREMELY LOOSE IN GUIDE.  COULD CAUSE HEAD OF VALVE TO BREAK OFF CAUSING A CATASTROPHIC ENGINE FAILURE.  SUBMITTER RECOMMENDED CLOSER QUALITY CONTROL OF CYLINDER ASSY, NEW COMPLETE CYLINDER ASSY INSTALLED.
